Alert archive / Maine / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Gray, ME

May 28, 20155 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at May 28, 2015, 12:31 PM EDT for 5 counties in Maine. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 12:31 PM EDT (16:31 UTC)
Expired
May 28, 2015, 1:15 PM EDT
In force
44 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Androscoggin County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 68 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 12:55 PM EDTTSTM WND DMGJay, MEROOF RIPPED OFF A MOBILE IN JAY
May 28, 12:55 PM EDTTSTM WND DMGJay, METREES AND WIRES DOWN ON EAST JAY ROAD... CLAY BROOK RD... RILEY RD... AND WARREN HILL RD
May 28, 12:59 PM EDTTSTM WND DMGTwelve Corners, METREES DOWN ON RT 17

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 11:54 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WUUS51 KGYX 281631
SVRGYX
MEC001-007-011-017-025-281715-
/O.NEW.KGYX.SV.W.0013.150528T1631Z-150528T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1231 PM EDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...
  EAST CENTRAL OXFORD COUNTY IN WESTERN MAINE...
  CENTRAL KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
  SOUTHEASTERN FRANKLIN COUNTY IN WESTERN MAINE...
  NORTH CENTRAL ANDROSCOGGIN COUNTY IN SOUTHWESTERN MAINE...

* UNTIL 115 PM EDT

* AT 1231 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS 
  OF 60 MPH. THIS STORM WAS LOCATED NEAR CANTON...OR 10 MILES EAST 
  OF RUMFORD...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...WATERVILLE...SOUTHEASTERN FARMINGTON...FAIRFIELD...
  OAKLAND...SKOWHEGAN...SOUTHEASTERN RUMFORD...JAY...CHINA...
  CLINTON...BELGRADE...LIVERMORE FALLS...MANCHESTER...DIXFIELD...
  CANTON...WILTON...NORRIDGEWOCK...MEXICO...LIVERMORE AND
  CHESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAY MAINE.

&&

LAT...LON 4443 7056 4452 7056 4480 6962 4431 6959
TIME...MOT...LOC 1631Z 253DEG 39KT 4451 7035 

$$

LEGRO
2 follow-up statements
460 
WWUS51 KGYX 281649
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1249 PM EDT THU MAY 28 2015

MEC001-007-011-017-025-281715-
/O.CON.KGYX.SV.W.0013.000000T0000Z-150528T1715Z/
SOMERSET ME-OXFORD ME-KENNEBEC ME-FRANKLIN ME-ANDROSCOGGIN ME-
1249 PM EDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTH CENTRAL SOMERSET...EASTERN OXFORD...CENTRAL KENNEBEC...
SOUTHEASTERN FRANKLIN AND NORTH CENTRAL ANDROSCOGGIN COUNTIES...

AT 1249 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF WILTON...OR 7 MILES
SOUTHEAST OF FARMINGTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTHERN AUGUSTA...WATERVILLE...SOUTHEASTERN FARMINGTON...
FAIRFIELD...OAKLAND...SKOWHEGAN...JAY...CHINA...CLINTON...BELGRADE...
LIVERMORE FALLS...MANCHESTER...DIXFIELD...CANTON...WILTON...
NORRIDGEWOCK...LIVERMORE...CHESTERVILLE...FAYETTE AND MOUNT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAY MAINE.

&&

LAT...LON 4446 7036 4458 7036 4480 6962 4431 6959
TIME...MOT...LOC 1649Z 253DEG 39KT 4457 7008 

$$

LEGRO
459 
WWUS51 KGYX 281705
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
105 PM EDT THU MAY 28 2015

MEC001-017-281715-
/O.CAN.KGYX.SV.W.0013.000000T0000Z-150528T1715Z/
OXFORD ME-ANDROSCOGGIN ME-
105 PM EDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OXFORD AND NORTH
CENTRAL ANDROSCOGGIN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4451 7019 4463 7020 4480 6962 4431 6959
TIME...MOT...LOC 1705Z 253DEG 39KT 4462 6985 

$$

MEC007-011-025-281715-
/O.CON.KGYX.SV.W.0013.000000T0000Z-150528T1715Z/
SOMERSET ME-KENNEBEC ME-FRANKLIN ME-
105 PM EDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTH CENTRAL SOMERSET...CENTRAL KENNEBEC AND SOUTHEASTERN
FRANKLIN COUNTIES...

AT 105 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR NORRIDGEWOCK...OR 8 MILES NORTHWEST
OF OAKLAND...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN AUGUSTA...WATERVILLE...SOUTHEASTERN FARMINGTON...
FAIRFIELD...OAKLAND...SKOWHEGAN...NORTHEASTERN JAY...CHINA...
CLINTON...BELGRADE...MANCHESTER...NORRIDGEWOCK...WILTON...
CHESTERVILLE...FAYETTE...MOUNT VERNON...MERCER...SMITHFIELD...WINSLOW
AND NEW SHARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAY MAINE.

&&

LAT...LON 4451 7019 4463 7020 4480 6962 4431 6959
TIME...MOT...LOC 1705Z 253DEG 39KT 4462 6985 

$$

LEGRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:00 PM EDT, 31 minutes earlier.

Area forecast discussion, May 28, 12:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1200 PM EDT THU MAY 28 2015

.SYNOPSIS...
A WARM AND INCREASINGLY HUMID SOUTHERLY FLOW WILL CONTINUE TODAY
AHEAD OF A STRONG COLD FRONT. SHOWERS AND THUNDERSTORMS...SOME
WITH GUSTY WINDS...TORRENTIAL RAIN...AND HAIL...WILL CROSS THE
AREA LATER TODAY BEFORE EXITING THE COAST WITH THE FRONT BY EARLY
EVENING. HIGH PRESSURE RETURNS FRIDAY AND MOVES OFF THE COAST
OVER THE WEEKEND ALLOWING A WARM AND HUMID SOUTHWEST FLOW TO
RETURN. COOL...CANADIAN HIGH PRESSURE WILL BUILD BACK OVER THE
REGION EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1200 PM UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE
ENTIRE CWA UNTIL 7 PM. MAIN THREAT WILL BE WIND DAMAGE AND
HAIL...BUT AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

915 AM UPDATE...ADJUSTED FORECAST A LITTLE BIT BASED ON LATEST OBS
AND MESOSCALE MODEL GUIDANCE. STRONG HEATING IS TAKING PLACE AND
WILL CONTINUE TO CONTRIBUTE TO BUILDING INSTABILITY. WE EXPECTED
THUNDERSTORMS TO DEVELOP MIDDAY AROUND OR JUST WEST OF THE
CWA...WITH STORMS MOVING ALL THE WAY TO THE COAST BETWEEN 4 AND 6
PM. A FEW STORMS ARE EXPECTED TO BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL.

600 AM...MINOR ESTF UPDATE TO INGEST THE CURRENT MESONET IN 1ST
PERIOD GRIDS.

PREV DISC...
A QUIET NIGHT WITH PATCHY FOG AND HAZE IN THE HUMID AIRMASS
CURRENTLY IN PLACE ACROSS THE FORECAST AREA. NWS RADAR MOSAIC
SHOWED SOME SCATTERED LIGHT ECHOES ALONG AND JUST OFF THE COAST
OTHERWISE A DRY OVERNIGHT ACROSS THE AREA. THE SURFACE COLD FRONT
WAS SITUATED ACROSS THE EASTERN LAKES WITH ASSOCIATED SHORTWAVE
SHOWING UP NICELY ON GOES WATER VAPOR IMAGERY. SURFACE HEATING
AHEAD OF THE FRONT SHOULD YIELD CAPES AT OR ABOVE 1000 J/KG FROM
THE SOUTHERN HALF OF NEW HAMPSHIRE NORTHEASTWARD ALONG THE COASTAL
PLAIN OF MAINE. WHILE THE HRR SUGGESTS THERE MAY BE A FEW STRAY
SHOWERS THROUGH MID MORNING...EXPECT THE BULK OF THE CONVECTION
TO DEVELOP FROM LATE MORNING ON AS SHEAR AND UVM INCREASE AHEAD
OF THE SHORTWAVE AND ASSOCIATED SURFACE FRONT. HAVE ADDED ENHANCED
WORDING TO INCLUDE STRONG GUSTY WIND AND TORRENTIAL RAIN...AS
WELL AS SMALL HAIL. LATEST MESOSCALE MODELS SUPPORT THE
CONVECTION EXITING EVEN COASTAL SECTIONS BY EARLY EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
CLEARING AND MUCH LESS HUMID TONIGHT AND FRIDAY UNDER BUILDING
RIDGE. LOWS TONIGHT WILL BE MAINLY IN THE 50S WITH SOME PATCHY
EARLY MORNING VALLEY FOG POSSIBLE IN THE CONNECTICUT VALLEY. A
MOSTLY SUNNY DAY FRIDAY WITH HIGHS MAINLY IN THE 70S...WITH SOME
LOWER 80 DEGREE READINGS CONFINED TO SOUTHERN INTERIOR NEW
HAMPSHIRE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A SOUTHWESTERLY GRADIENT WILL BE ON THE INCREASE FRIDAY NIGHT INTO
SATURDAY AHEAD OF YET ANOTHER STRONG COLD FRONT. MOISTURE AND
INSTABILITY WILL CLIMB LATE SATURDAY AS THE FRONT APPROACHES FROM
THE WEST. LOOK FOR A BAND OF SHOWERS AND THUNDERSTORMS TO CROSS
NORTHERN NEW ENGLAND LATE IN THE DAY AND SATURDAY NIGHT. THIS
FRONT WILL LIKELY GET HUNG UP AND SLOW DOWN AS IT EXITS THE
COASTAL WATERS SUNDAY. THIS MAY ALLOW FOR ADDITIONAL PRECIPITATION
OVER SOUTHERN AREAS SUNDAY AS A WAVE OF LOW PRESSURE FORMS ALONG
THE NEARLY STATIONARY FRONT.

HIGH PRESSURE WILL THEN TAKE CONTROL MONDAY AND TUESDAY OVER THE
REGION. THERE WILL BE AN EAST-NORTHEASTERLY FLOW DEVELOPING IN THE
GULF OF MAINE DURING THAT PERIOD...SO COOLER CONDITIONS WITH SOME
ADDITIONAL CLOUDINESS MAY LINGER ALONG THE COAST.

THE FLOW ALOFT BECOMES MORE WESTERLY WITH TIME DURING THE MIDWEEK
PERIOD NEXT WEEK. THIS WILL ALLOW FOR ANOTHER WARM UP WITH
INCREASING HUMIDITY.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
SHORT TERM...MVFR WITH LCL IFR IN FOG AND STRATUS THIS
MORNING...THEN VFR WITH AREAS OF MVFR IN SHOWERS AND TSTMS. SOME
TSTMS MAY PRODUCE STRONG WINDS AND HAIL. BCMG VFR AFT 00Z WITH LCL
MVFR PSBL FRI AM IN PATCHY VALLEY FOG.

LONG TERM...AREAS OF IFR CONDITIONS WITH LOCALLY LIFR CONDITIONS
IN SHOWERS AND STORMS SATURDAY AFTERNOON AND EVENING.  MAINLY VFR
CONDITIONS THEREAFTER.

&&

.MARINE...
SHORT TERM...EXPECT MARGINAL SCA CONDS AHEAD OF A COLD FRONT
THROUGH LATE TODAY...THEN WINDS AND SEAS BELOW SCA FOR TONIGHT AND
FRIDAY.

LONG TERM...SCA THRESHOLDS MAY BE EXCEEDED SATURDAY AND SATURDAY
NIGHT AHEAD OF A STRONG COLD FRONT WITH SOUTHWESTERLY WINDS
INCREASING AND SEAS BUILDING. OTHERWISE...WINDS/SEAS SHOULD STAY
BELOW SCA THRESHOLDS.

&&

.FIRE WEATHER...
WARM AND HUMID AIR WITH OCCASIONAL SHOWERS AND THUNDERSTORMS IS EXPECTED
TODAY. THUS FIRE DANGER IS EXPECTED TO REMAIN LOWER THAN IT HAS BEEN.
DRIER WEATHER ARRIVES FOR TONIGHT AND FRIDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ150-
     152-154.

&&

NEAR TERM...EKSTER
Hazardous weather outlook, May 28, 12:01 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1201 PM EDT THU MAY 28 2015

MEZ007>009-012>014-018>028-NHZ001>015-291615-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
1201 PM EDT THU MAY 28 2015

...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-291615-
PENOBSCOT BAY-CASCO BAY-
1201 PM EDT THU MAY 28 2015

...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-291615-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1201 PM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE NORTH BEFORE HEADING
TOWARDS THE COASTLINE LATE IN THE DAY THURSDAY. A FEW STORMS
COULD PRODUCE STRONG WINDS...LIGHTNING...AND HEAVY RAINFALL AS
THEY CROSS THE WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 28, 8:49 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
849 AM EDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      HANOVER                 43.70N  72.29W
05/27/2015                   GRAFTON            NH   FIRE DEPT/RESCUE

            MINK BROOK OVER ITS BANK FLOODING A NEARBY FIELD

&&

EVENT NUMBER GYX1500030

MPK
Local storm report, May 28, 9:04 AM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
904 AM EDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 E LAKE MOXIE          45.35N  69.87W
05/27/2015                   SOMERSET           ME   PUBLIC

            SEVERAL TREES DOWN ALONG LAKE MOXIE ROAD AND TROUTDALE
            ROAD

&&

EVENT NUMBER GYX1500031

MPK
Local storm report, May 28, 9:09 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
909 AM EDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     3 E ORFORD              43.90N  72.09W
05/27/2015                   GRAFTON            NH   TRAINED SPOTTER

            TREE AND WIRES DOWN ON RT 25 IN ORFORD

0502 PM     TSTM WND DMG     HAVERHILL               44.03N  72.06W
05/27/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN IN HAVERHILL

0510 PM     TSTM WND DMG     LISBON                  44.21N  71.91W
05/27/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN IN LISBON

0525 PM     TSTM WND DMG     FRANCONIA               44.23N  71.75W
05/27/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN IN FRANCONIA

0525 PM     TSTM WND DMG     CAMPTON HOLLOW          43.82N  71.64W
05/27/2015                   GRAFTON            NH   STATE POLICE

            TREES AND POWER LINES DOWN

0526 PM     TSTM WND DMG     ENFIELD                 43.64N  72.14W
05/27/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES AND WIRES DOWN IN ENFIELD

0530 PM     TSTM WND DMG     BETHLEHEM               44.28N  71.69W
05/27/2015                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN IN BETHLEHEM

0545 PM     TSTM WND DMG     WATERVILLE VALLEY       43.95N  71.50W
05/27/2015                   GRAFTON            NH   STATE POLICE

            TREES AND POWER LINES DOWN

0605 PM     FLASH FLOOD      HANOVER                 43.70N  72.29W
05/27/2015                   GRAFTON            NH   FIRE DEPT/RESCUE

            MINK BROOK OVER ITS BANK FLOODING A NEARBY FIELD

0610 PM     TSTM WND DMG     CONWAY                  43.98N  71.12W
05/27/2015                   CARROLL            NH   SOCIAL MEDIA

            TREES AND POWER LINES DOWN

0615 PM     TSTM WND DMG     1 E LAKE MOXIE          45.35N  69.87W
05/27/2015                   SOMERSET           ME   PUBLIC

            SEVERAL TREES DOWN ALONG LAKE MOXIE ROAD AND TROUTDALE
            ROAD

0730 PM     TSTM WND DMG     PETERBOROUGH            42.88N  71.96W
05/27/2015                   HILLSBOROUGH       NH   AMATEUR RADIO

            ANNENTA BLOWN DOWN

&&

EVENT NUMBER GYX1500020 GYX1500021 GYX1500022 GYX1500023 GYX1500027
GYX1500025 GYX1500024 GYX1500026 GYX1500030 GYX1500028 GYX1500031
GYX1500029

MPK
Special weather statement, May 28, 11:50 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1150 AM EDT THU MAY 28 2015

MEZ012-281615-
SOUTHERN OXFORD ME-
1150 AM EDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 1215 PM EDT

* AT 1150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM NEAR LOCKE MILLS...MOVING TO THE
  EAST AT 40 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BETHEL...
  LOCKE MILLS...
  BRYANT POND...
  CANTON...
  AND DIXFIELD.

LAT...LON 4459 7042 4457 7028 4454 7030 4454 7029
      4451 7028 4450 7025 4446 7024 4444 7027
      4442 7026 4441 7027 4439 7027 4436 7092
      4444 7092
TIME...MOT...LOC 1549Z 254DEG 33KT 4445 7066

LEGRO
Special weather statement, May 28, 12:09 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1209 PM EDT THU MAY 28 2015

MEZ012-013-020-281645-
ANDROSCOGGIN ME-SOUTHERN FRANKLIN ME-SOUTHERN OXFORD ME-
1209 PM EDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  ANDROSCOGGIN COUNTY IN MAINE
  SOUTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 1245 PM EDT

* AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM OVER DIXFIELD...MOVING TO THE EAST
  AT 50 MPH.

* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUMFORD...
  FARMINGTON...
  WILTON...
  MEXICO...
  AND LIVERMORE FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4449 7013 4442 7011 4441 7075 4451 7072
      4472 7004 4457 7004 4453 7007 4451 7004
      4449 7004
TIME...MOT...LOC 1609Z 251DEG 44KT 4450 7049

LEGRO

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:50 AM EDTSpecial Weather StatementGYXOxford25 min
May 28, 12:09 PM EDTSpecial Weather StatementGYXOxford36 min
May 28, 12:43 PM EDTSpecial Weather StatementGYXFranklin32 min
May 28, 12:46 PM EDTSpecial Weather StatementGYXSomerset29 min
May 28, 1:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo45 min
May 28, 1:58 PM EDTSpecial Weather StatementGYXCumberland32 min
May 28, 1:59 PM EDTSpecial Weather StatementGYXWaldo31 min
May 28, 2:26 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Kennebec, Sagadahoc49 min
May 28, 2:53 PM EDTSpecial Weather StatementGYXCumberland37 min
May 28, 2:56 PM EDTSpecial Weather StatementGYXFranklin34 min
May 28, 3:15 PM EDTSpecial Weather StatementGYXSagadahoc30 min
May 28, 3:22 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford, Somerset38 min
May 28, 3:38 PM EDTSpecial Weather StatementGYXKennebec52 min
May 28, 3:40 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo50 min
May 28, 4:02 PM EDTSpecial Weather StatementGYXKennebec28 min
May 28, 4:14 PM EDTSevere Thunderstorm WarningGYXCumberland, York46 min
May 28, 4:27 PM EDTSevere Thunderstorm WarningGYXCumberland, York48 min
May 28, 4:32 PM EDTSpecial Weather StatementGYXWaldo28 min
May 28, 4:37 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo53 min
May 28, 4:39 PM EDTSpecial Marine WarningGYX66 min
May 28, 4:50 PM EDTSpecial Weather StatementGYXYork40 min
May 28, 5:44 PM EDTSpecial Marine WarningGYX61 min
May 28, 5:49 PM EDTSpecial Weather StatementGYXWaldo26 min
May 28, 5:52 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Sagadahoc23 min
May 28, 6:28 PM EDTSpecial Weather StatementGYXAndroscoggin47 min

Nearby

Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.